Adverse drug reactions report

Adverse drug reactions report

A list of ADRs that have led to presentation at Hornsby Ku-ring-gai Hospital (HKH):

  • Codeine sphincter of Oddi dysfunction likely triggered by codeine leading to pancreatitis
  • Codeine + paracetamol self medicated analgesia at supratherapeutic doses leading to acute rheumatic fever & paracetamol toxicity
  • Perindopril ACE inhibitor induced angioedema after 1 years usage
  • Meloxicam meloxicam,dipyridamole + aspirin + warfarin - upper gi bleeding
  • Clindamycin clindamycin induced rash
These adverse drug reactions have been the reason for admission to ED and have been collated by the HKH Quality Use of Medicines Committee, the governing body responsible for medication use at Hornsby Hospital, an initiative of Cathie Richards, Director of Pharmacy, HKH.

For more information about this report please call Primary Health Care Integration Unit (PHCIU) at phciu_team@nsml.com.au or call 9477 8700.